How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8575
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have developed some red dots and blotches on the head

Customer Question

hi i have developed some red dots and blotches on the head of my penis recently sometimes they are really obvious and sometimes they fade even within one day i am a little concerned and wondered if i uploaded a photo if you could give me some guidance on what it could be?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Hasan replied 2 years ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. Do they itch? Yes please upload the photo. You can do it as follows;
1. Click the paperclip icon
2. Click the Browse icon
3. Click the Browse button
4. Select your file and click Open
5. Click OK
6. Click Insert
7. Click Save Changes on this page
Regards
Expert:  Dr. Hasan replied 2 years ago.
If you are facing any inconvenience in uploading the picture here. Simply upload it at imgur.com and send me the link here. Regards
Customer: replied 2 years ago.

no they are not itchy

Customer: replied 2 years ago.

sorry it was just getting it from phone to pc should be done now the photos arnt the best and they had gone down a bit by the time i had taken the pics. they are also not itchy

Expert:  Dr. Hasan replied 2 years ago.
Ben thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. As per pictures there are just two possibilities; Dermatitis (a sort of skin allergy) or it can be a fungal infection. Don't worry I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations over the counter available clotrimazole cream twice daily and 1% hydrocortisone cream twice daily can help you a lot. Wash the area with soap and water, let it dry in open air, mix both creams and apply on the area. Do it for two weeks. Lastly you must take over the counter available tablet claritin once daily for 7 days. Wear loose under garments. If symptoms persist, you must see your doctor for assessment but hopefully this will not be required and you will feel better soon. Lastly I would like to reassure you that herpes is out of question in your case. Herpes never come and go so suddenly like this and the appearance is also not consistent for sure. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards
Dr. Hasan and 2 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

thank you i really appreciate your help and you have reassured me greatly

I will follow your advise and keep you posted

many thanks again

Expert:  Dr. Hasan replied 2 years ago.
You are most welcome :)
Customer: replied 2 years ago.
Hi do I use the two creams at the same time or desperately?
Thanks
Expert:  Dr. Hasan replied 2 years ago.
You can mix them and can use them at the same time.
Regards

Related Medical Questions